MAUDE Adverse Event Report: COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number G35532
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
During an angioplasty and atherectomy of the right leg, the physician introduced the balloon in the superficial artery.A csi device had already been used and the physician went to angioplasty.The physician inflated the balloon to the burst rate, but did not exceed it.The balloon was inflated approximately 30 seconds and then it burst.The procedure was complete at this point and the device was removed.The physician followed up with an angiogram and everything was good.There was no harm to the patient and nothing detached inside of the patient.The rupture was found to be longitudinal, and the physician noted that there was some calcification in the artery.

Brand Name
ADVANCE 35 LP LOW PROFILE BALLOON CATHETER
Common Device Name
LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6740322
Report Number1820334-2017-02003
Device Sequence Number1615868
Product Code LIT
UDI-Device Identifier10827002355320
UDI-Public(01)10827002355320(17)180821(10)6142220
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG35532
Device Catalogue NumberPTA5-35-135-5-20.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1